Alert archive / New York / Tornado Warnings in 2019
Tornado Warning 3, NWS Albany, NY
NWS Albany, NY issued this tornado warning at May 19, 2019, 4:54 PM EDT for Fulton County, Hamilton County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2019, 4:54 PM EDT (20:54 UTC)
- Expired
- May 19, 2019, 5:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Fulton County, NY, Hamilton County, NY
The radar
The Albany radar (KENX), 87 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
600
WFUS51 KALY 192054
TORALY
NYC035-041-192130-
/O.NEW.KALY.TO.W.0003.190519T2054Z-190519T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
454 PM EDT Sun May 19 2019
The National Weather Service in Albany has issued a
* Tornado Warning for...
Southeastern Hamilton County in eastern New York...
Northern Fulton County in eastern New York...
* Until 530 PM EDT.
* At 454 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Stratford, or 18 miles northwest
of Gloversville, moving east at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Wells and Sacandaga Campground around 520 PM EDT.
Northville around 525 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Arietta, Fairchilds Corners, Gilmantown, Powley Place, Girards
Sugarbush, Hope Falls, Benson, Canada Lake, Clockmill Corners and
Blackbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4348 7418 4320 7413 4316 7463 4339 7468
TIME...MOT...LOC 2054Z 259DEG 32KT 4327 7455
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
KSLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at May 19, 4:08 PM EDT, 46 minutes earlier.
Area forecast discussion, May 19, 4:08 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 408 PM EDT Sun May 19 2019 .SYNOPSIS... Showers and thunderstorms, some of them becoming severe, will continue into this evening. The main threats are damaging winds, small hail and heavy rainfall within any strong storm. Additional showers and a few thunderstorms will spread eastward across the area tonight, followed by more widespread showers and strong to severe thunderstorms associated with a cold front passage on Monday. Much cooler and drier air will filter in Monday night into Tuesday, with windy conditions developing. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A Severe Thunderstorm Watch remains in effect for the entire forecast area except Litchfield county, CT through 9 PM this evening... As of 330 PM EDT, strong to severe thunderstorms have developed along a corridor of instability across the Adirondacks into the Lake George Saratoga region. These storms have produced frequent lightning and substantial rainfall. There is also concern for flooding as the storms continue to train west to east. Further south, temperatures continue to warm into the lower 80s. We have reached and surpassed 80 degrees at all of our climate sites this afternoon. Some of the high res guidance indicates that storms aren't expected in Albany or points south until later this evening (after 6PM) when the storms currently in central/eastern PA push eastward...but this will need to be monitored as the afternoon progresses. Storms should weaken with loss of daytime heating late this evening but showers are expected to linger into the overnight hours. Cannot rule out a rumble of thunder overnight as well. Low temperatures will remain mild overnight, only dipping into the 60s. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... Showers and thunderstorms are expected again on Monday as a cold front pushes through the region during the afternoon and evening hours. Mixed layer flow is forecast to become southwest and increase further. The 0-6 km shear will likely be around 40-60 kt, which will be more than sufficient for storm organization. Unidirectional wind field and potential for larger magnitude of CAPE (> 2000 J/Kg) favors both a damaging wind and large hail threat. Mid level drying could also enhance hail potential. There is a Slight Risk for severe weather for Albany and points south and east. North and west, there is a Marginal Risk.Temperatures will be quite warm ahead of the cold front thanks to the southwest wind, as lower to mid 80s are expected in the Hudson Valley from the Capital District southward. The cold front should be east of our region by mid/late Monday evening, with cold/dry advection commencing with breezy northwest winds developing. There could be a few lingering showers over mainly higher terrain areas as an upper level disturbance moves through just behind the cold front. Otherwise, it will become much cooler and less humid Monday night. Dry, but cool/windy conditions expected for Tuesday, as high pressure remains west of our region over the central/upper Great Lakes and low pressure slowly tracks eastward across the Canadian Maritimes. This will result in a fairly strong pressure gradient for this time of year. Northwest winds will become rather gusty once better mixing occurs by late morning and through the daylight hours. Gusts of 30-40 mph will be common, especially across favored higher terrain areas and the Capital District into the Berkshires. Temperatures will be much cooler than Monday, with 50s and 60s for highs. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... Extended period will feature active weather as warm front/stationary front(s) remain nearby. Beginning with Wednesday, fairly good consensus favoring a ridge of high pressure extending from northwest to southeast across the region and sliding into New England. So with a cooler start to the day, temperatures with late May sunshine should allow for high temperatures to climb near 70F for valley locations with mainly 60s elsewhere. Then as southeast ridge builds, ridge rolling short wave(s) and a warm front or two will impact the region. Recent trends favor an MCS structure along and ahead of the warm front may impact the region during the day Thursday. Best theta-e advection will be along the I90 corridor so we will keep PoPs fairly high into the scattered category. As cloud coverage may be more prevalent, we will keep temperatures generally into the 60s and lower 70s. The MCS structure is expected to track southeastward and off the New England coastline as a rather complex synoptic surface feature(s) will likely be in place. It does seem the short wave ridge axis will transverse the region with a reduced threat of showers Thursday night into Friday morning. Overnight lows generally into the 50s. Yet another surge of warmer air, warm front, is forecast to lift northeastward later Friday and into the start of the holiday weekend. For now, we will keep the chance PoPs in the forecast grids and highs mainly into the 70s with overnight lows 50s. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... A warm front will continue lifting north of the TAF sites this afternoon. A cold front will pass through the TAF sites Monday afternoon. Isolated to scattered thunderstorms are expected to develop this afternoon, with greatest chances at KALB and KGFL between roughly 20Z/Sun and 00Z/Mon. Brief periods of IFR/LIFR conditions will occur within any heavier showers/thunderstorms. For tonight, additional scattered showers and thunderstorms will remain possible, with best chances again at KALB and KGFL, especially between roughly 07Z-12Z/Mon. Outside of any showers/thunderstorms, areas of MVFR Cigs may develop, with IFR possible. On Monday, after any lower clouds burn off, expect isolated to scattered showers/thunderstorms to develop toward and after 18Z/Mon, as a cold front approaches. Winds will be mainly south to southwest this afternoon at 8-12 KT, with some gusts of 20-25 KT possible, especially at KALB and KPSF. South winds will continue tonight at generally 5-10 KT. Through 18Z/Monday, south to southwest winds will increase to 8-12 KT with some gusts over 20 KT possible. Winds will be much stronger, and variable in direction in and near any thunderstorms. Outlook... Monday Night: Low Operational Impact. Breezy Slight Chance of SHRA. Tuesday: Moderate Operational Impact. Windy NO SIG WX. Tuesday Night: Moderate Operational Impact. Windy NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday: Low Operational Impact. Slight Chance of SHRA...TSRA. && .FIRE WEATHER... Showers and thunderstorms, some of them becoming severe, will continue into this evening. The main threats are damaging winds, small hail and heavy rainfall within any strong storm. Additional showers and a few thunderstorms will spread eastward across the area tonight, followed by more widespread showers and strong to severe thunderstorms associated with a cold front passage on Monday. Much cooler and drier air will filter in Monday night into Tuesday, with windy conditions developing. Relative humidity values will recover to maximum values of around 90 to 100 percent tonight and 70 to 95 percent Monday night. Minimum RH values will be around 45 to 55 percent Monday afternoon and about 40 to 55 percent Tuesday afternoon. Winds today and tonight will be southerly between 5 to 15 mph. Winds on Monday will shift to the southwest and increase to 10 to 20 mph, with gusts to around 30 mph. && .HYDROLOGY... Strong to severe thunderstorms have developed and will continue through the evening hours before weakening. These storms have been producing heavy rainfall. Training of storms is possible which could lead to flash flooding and flooding of urban or low lying areas. Additional rounds of showers and a few thunderstorms will continue tonight into Monday ahead of a cold front approaching from the west. Moisture anomalies will still be relatively high, so there is a continued chance for locally heavy rain within any convection. Basin average rainfall amounts will vary significantly due to convective nature of the precipitation. Locally greater than 1 inch will be possible where thunderstorm activity is maximized. Areas north and west of Albany are expected to see multiple rounds during this time. Drier weather returns Monday night through Wednesday as high pressure builds back in. The next chance of showers arrives later in the week with the approach of a warm front. Please visit our Advanced Hydrologic Prediction Service /AHPS/ web page for specific area rivers and lakes observations and forecasts. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JPV/JLV NEAR TERM...JLV SHORT TERM...JPV/JLV LONG TERM...BGM AVIATION...KL FIRE WEATHER...JLV HYDROLOGY...JLV
Hazardous weather outlook, May 19, 4:11 PM EDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 411 PM EDT Sun May 19 2019 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084- VTZ013>015-211100- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 411 PM EDT Sun May 19 2019 ...SEVERE THUNDERSTORM WATCH 192 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Massachusetts, eastern New York and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms are expected on Monday ahead of a cold front passage. There is a Marginal to Slight Risk of severe thunderstorms Monday afternoon into early evening, with the main threats being damaging winds and hail around 1 inch in diameter. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports of damaging winds, hail and flooding to your local National Weather Service. CTZ001-013-211100- Northern Litchfield-Southern Litchfield- 411 PM EDT Sun May 19 2019 This Hazardous Weather Outlook is for northwestern Connecticut. .DAY ONE...This Afternoon and Tonight. Isolated to scattered thunderstorms are expected this afternoon and evening. There is a Marginal Risk of severe thunderstorms with the main threat being damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms are expected on Monday ahead of a cold front passage. There is a Slight Risk of severe thunderstorms Monday afternoon into early evening, with the main threats damaging winds and hail around 1 inch in diameter. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports of damaging winds, hail and flooding to your local National Weather Service.
In the hours before
Special weather statement, May 19, 3:34 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albany NY
334 PM EDT Sun May 19 2019
NYZ032-033-038-192015-
Northern Herkimer-Hamilton-Southern Herkimer-
334 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 334 PM EDT, a strong thunderstorm was located near Hinckley, or 12
miles southeast of Boonville, moving northeast at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Ohio, Northwood, Grant, Nobleboro, Atwell, Wheelertown, Woodin
Corners, Herkimer Landing, Caswell Lake, Mountain Home, Wilmurt,
Pardeeville Corners, Wilmurt Corners, Morehouseville, Hoffmeister,
North Wilmurt and Higgins Bay.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4329 7515 4330 7515 4330 7512 4332 7510
4333 7508 4348 7510 4364 7468 4340 7453
4326 7512 4325 7514 4325 7515 4326 7515
4326 7516
TIME...MOT...LOC 1934Z 246DEG 26KT 4336 7514
KSLSpecial weather statement, May 19, 3:53 PM EDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Albany NY 353 PM EDT Sun May 19 2019 NYZ033-192030- Hamilton- 353 PM EDT Sun May 19 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON COUNTY... At 353 PM EDT, a strong thunderstorm was located 13 miles west of Lake Pleasant, or 18 miles southwest of Speculator, moving east at 30 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Speculator, Lake Pleasant, Wells, Sacandaga Campground, Moffitt Beach Campground, Gilmantown, Rudeston, Clockmill Corners, Blackbridge, Whitehouse, Mountain Home, Piseco, Hoffmeister and Higgins Bay. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4335 7475 4346 7477 4360 7431 4334 7423 TIME...MOT...LOC 1953Z 257DEG 24KT 4341 7467 CS
Special weather statement, May 19, 4:04 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Albany NY
404 PM EDT Sun May 19 2019
NYZ032-033-038-192045-
Northern Herkimer-Hamilton-Southern Herkimer-
404 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 404 PM EDT, a strong thunderstorm was located over Remsen, or 14
miles southeast of Boonville, moving east northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Ohio, Cold Brook, Northwood, Russia, Grant, Gray, Nobleboro,
Wheelertown, Clockmill Corners, Woodin Corners, Herkimer Landing,
Caswell Lake, Mountain Home, Wilmurt, Pardeeville Corners, Wilmurt
Corners, Gravesville, Morehouseville, Hoffmeister and North Wilmurt.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4344 7509 4360 7464 4335 7451 4323 7507
4324 7507 4323 7510 4324 7512 4325 7513
4325 7515 4326 7516
TIME...MOT...LOC 2004Z 248DEG 28KT 4331 7516
KSLSpecial weather statement, May 19, 4:09 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Albany NY
409 PM EDT Sun May 19 2019
NYZ041-043-083-084-192045-
Northern Washington-Southern Washington-Southeast Warren-Northern
Saratoga-
409 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...
NORTHEASTERN SARATOGA AND CENTRAL WASHINGTON COUNTIES...
At 409 PM EDT, a strong thunderstorm was located over Lake
Luzerne-Hadley, or 8 miles west of Glens Falls, moving east at 30
mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Glens Falls, Hudson Falls, Fort Edward, Corinth, Hartford, West Glens
Falls, Lake Luzerne Campground, Glens Falls North, Queensbury,
Kingsbury, South Glens Falls, Lake Luzerne, Hadley, Lake George, Fort
Ann, Argyle, Beartown, French Mountain, Dunham Basin and Smiths
Basin.
This includes Interstate 87 between exits 17S and 21.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4319 7335 4322 7391 4340 7392 4343 7367
4341 7362 4343 7362 4346 7337
TIME...MOT...LOC 2009Z 267DEG 28KT 4332 7382
CSSpecial weather statement, May 19, 4:27 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Albany NY 427 PM EDT Sun May 19 2019 NYZ033-041-042-192115- Hamilton-Northern Warren-Northern Saratoga- 427 PM EDT Sun May 19 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...WEST CENTRAL WARREN AND NORTHWESTERN SARATOGA COUNTIES... At 426 PM EDT, a strong thunderstorm was located near Lake Pleasant, or 11 miles south of Speculator, moving east at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Speculator, Lake Pleasant, Wells, Day Center, Sacandaga Campground, Moffitt Beach Campground, Harrisburg, Hope, Garnet Lake, Allentown, Gilmantown, Girards Sugarbush, Blackbridge, Knowelhurst, Bakertown, Whitehouse, Conklingville, Griffin and Overlook. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4332 7448 4350 7449 4356 7395 4329 7393 TIME...MOT...LOC 2026Z 267DEG 27KT 4342 7438 CS
Special weather statement, May 19, 4:38 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Albany NY
438 PM EDT Sun May 19 2019
NYZ043-084-VTZ013-192115-
Northern Washington-Southern Washington-Bennington-
438 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON AND
NORTHWESTERN BENNINGTON COUNTIES...
At 438 PM EDT, a strong thunderstorm was located near Hudson Falls,
moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hudson Falls, Granville, Hartford, Dorset, Kingsbury, Porter, Rupert,
Fort Ann, Middle Granville, Braymer School, Dunham Basin, Smiths
Basin, Adamsville, North Granville, East Hebron, South Granville,
Truthville, Tiplady, Raceville and West Pawlet.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4322 7307 4328 7359 4343 7362 4347 7325
4332 7325 4331 7308
TIME...MOT...LOC 2038Z 267DEG 27KT 4334 7353
CSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:08 PM EDT | Special Weather Statement | ALY | Herkimer | 67 min |
| May 19, 2:26 PM EDT | Special Weather Statement | ALY | Hamilton | 34 min |
| May 19, 2:39 PM EDT | Special Weather Statement | ALY | Herkimer | 36 min |
| May 19, 3:02 PM EDT | Special Weather Statement | ALY | Fulton | 28 min |
| May 19, 3:03 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| May 19, 3:33 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| May 19, 3:34 PM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| May 19, 3:38 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| May 19, 3:40 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 50 min |
| May 19, 3:53 PM EDT | Special Weather Statement | ALY | Hamilton | 37 min |
| May 19, 4:04 PM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| May 19, 4:09 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| May 19, 4:13 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 47 min |
| May 19, 4:27 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| May 19, 4:38 PM EDT | Special Weather Statement | ALY | Washington | 37 min |
| May 19, 4:39 PM EDT | Tornado Warning | ALY | Fulton, Hamilton, Herkimer | 51 min |
| May 19, 5:06 PM EDT | Areal Flood Advisory | ALY | Hamilton, Saratoga, Warren | 3 hr |
| May 19, 5:07 PM EDT | Special Weather Statement | ALY | Warren | 23 min |
| May 19, 5:15 PM EDT | Special Weather Statement | ALY | Washington | 30 min |
| May 19, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren, Washington | 54 min |
| May 19, 5:38 PM EDT | Special Weather Statement | ALY | Herkimer | 37 min |
| May 19, 5:46 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 44 min |
| May 19, 5:48 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 27 min |
| May 19, 5:56 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| May 19, 6:09 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 66 min |
| May 19, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 33 min |
| May 19, 6:16 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| May 19, 6:20 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene | 34 min |
| May 19, 6:23 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 22 min |
| May 19, 6:46 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| May 19, 6:57 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| May 19, 7:12 PM EDT | Special Weather Statement | ALY | Saratoga | 33 min |
| May 19, 7:16 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 44 min |
| May 19, 7:46 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 44 min |
| May 19, 7:53 PM EDT | Areal Flood Warning | ALY | Saratoga, Warren, Washington | 3 hr |
Nearby
Tornado Warnings in New York, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.